Reply
Results 1 to 1 of 1
  1. #1
    Registered User char2802's Avatar
    Join Date: Jan 2020
    Age: 50
    Posts: 1
    Rep Power: 0
    char2802 is on a distinguished road. (+10)
    char2802 is offline

    Tablet form EAA causing bad tummy 💩

    Hey all! Long time lurker first time poster.

    Not found any posts specifically mentioning tablet form BCAAS so hoping to find some answers.

    I do have a sensitive tum in general, intolerances to dairy and gluten which has been a challenge but I know what I can tolerate.

    I thought I had an issue with sweeteners too, as I tried a couple of different BCAA/EAA mixes and had real bad 💩 issues. And as soon as I stopped using those the problem went away.

    SO. I decided to try some unflavoured tablet form EAAs (myprotein). On two occasions I’ve had almost immediate (within 30-60 mins) reactions. The first time I put it down to something else. But today I haven’t had anything else to trigger it so I’m sure it’s the tablets.

    Has anyone experienced or heard of this before? I’m just at a loss now and don’t know what else to try except trying to get the aminos higher through diet.
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts